| Model Number |
6382 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The field service representative (fsr) verified the reported complaint.Testing determined that the flow sensor needed to be replaced.The fsr replaced the flow sensor.Release testing was completed.The unit operated to the manufacturer's specifications.
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the centrifugal flow sensor would work intermittently and displayed dash marks and the latch was coming undone.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
The reported complaint was confirmed.During laboratory analysis, the product surveillance technician (pst) connected the flow sensor to lab use only (luo) testing equipment.The pst did not observe any functional problems during evaluation.The flow sensor consistently displayed a flow value.The dashes appeared on the screen only when the sensor was disconnected from the module or detached from the loop.It was determined that the flow sensor met specification.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.